Search or filter publications

Filter by type:

Filter by publication type

Filter by year:

to

Results

  • Showing results for:
  • Reset all filters

Search results

  • JOURNAL ARTICLE
    Ivanov AA, Shpectorov SV, 1989,

    Characterization of the association schemes of Hermitian forms over GF(22)

    , Geometriae Dedicata, Vol: 30, Pages: 23-33, ISSN: 0046-5755
  • JOURNAL ARTICLE
    KANTOR WM, LIEBECK MW, MACPHERSON HD, 1989,

    ALEPH-O-CATEGORICAL STRUCTURES SMOOTHLY APPROXIMATED BY FINITE SUBSTRUCTURES

    , PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, Vol: 59, Pages: 439-463, ISSN: 0024-6115
  • JOURNAL ARTICLE
    KLEIDMAN PB, LIEBECK MW, 1989,

    ON A THEOREM OF FEIT AND TITS

    , PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, Vol: 107, Pages: 315-322, ISSN: 0002-9939
  • JOURNAL ARTICLE
    Ivanov AA, Shpectorov SV, 1988,

    Geometries for sporadic groups related to the petersen graph. I

    , Communications in Algebra, Vol: 16, Pages: 925-953, ISSN: 0092-7872
  • JOURNAL ARTICLE
    KLEIDMAN PB, LIEBECK MW, 1988,

    A SURVEY OF THE MAXIMAL-SUBGROUPS OF THE FINITE SIMPLE-GROUPS

    , GEOMETRIAE DEDICATA, Vol: 25, Pages: 375-389, ISSN: 0046-5755
  • JOURNAL ARTICLE
    LIEBECK MW, 1988,

    GRAPHS WHOSE FULL AUTOMORPHISM GROUP IS A SYMMETRIC GROUP

    , JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, Vol: 44, Pages: 46-63, ISSN: 0263-6115
  • JOURNAL ARTICLE
    LIEBECK MW, PRAEGER CE, SAXL J, 1988,

    ON THE ONAN-SCOTT THEOREM FOR FINITE PRIMITIVE PERMUTATION-GROUPS

    , JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, Vol: 44, Pages: 389-396, ISSN: 0263-6115
  • JOURNAL ARTICLE
    LIEBECK MW, PRAEGER CE, SAXL J, 1988,

    ON THE 2-CLOSURES OF FINITE PERMUTATION-GROUPS

    , JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, Vol: 37, Pages: 241-252, ISSN: 0024-6107
  • JOURNAL ARTICLE
    HERING C, LIEBECK MW, SAXL J, 1987,

    THE FACTORIZATIONS OF THE FINITE EXCEPTIONAL GROUPS OF LIE TYPE

    , JOURNAL OF ALGEBRA, Vol: 106, Pages: 517-527, ISSN: 0021-8693
  • JOURNAL ARTICLE
    JAMES GD, LIEBECK MW, 1987,

    PERMANENTS AND IMMANANTS OF HERMITIAN MATRICES

    , PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, Vol: 55, Pages: 243-265, ISSN: 0024-6115

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-t4-html.jsp Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp Query String: id=224&limit=10&page=15&respub-action=search.html Current Millis: 1508541589799 Current Time: Sat Oct 21 00:19:49 BST 2017